Remarks on a Ramsey theory for trees

János Pach, G. Tardos, József Solymosi

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)473-482
Number of pages10
JournalCombinatorica
Volume32
Issue number4
DOIs
Publication statusPublished - Apr 2012

Fingerprint

Ramsey Theory

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Computational Mathematics

Cite this

Remarks on a Ramsey theory for trees. / Pach, János; Tardos, G.; Solymosi, József.

In: Combinatorica, Vol. 32, No. 4, 04.2012, p. 473-482.

Research output: Contribution to journalArticle

Pach, János ; Tardos, G. ; Solymosi, József. / Remarks on a Ramsey theory for trees. In: Combinatorica. 2012 ; Vol. 32, No. 4. pp. 473-482.
@article{dc100fcde6ff499593e4df9ccbb630af,
title = "Remarks on a Ramsey theory for trees",
author = "J{\'a}nos Pach and G. Tardos and J{\'o}zsef Solymosi",
year = "2012",
month = "4",
doi = "10.1007/s00493-012-2763-3",
language = "English",
volume = "32",
pages = "473--482",
journal = "Combinatorica",
issn = "0209-9683",
publisher = "Janos Bolyai Mathematical Society",
number = "4",

}

TY - JOUR

T1 - Remarks on a Ramsey theory for trees

AU - Pach, János

AU - Tardos, G.

AU - Solymosi, József

PY - 2012/4

Y1 - 2012/4

UR - http://www.scopus.com/inward/record.url?scp=84865817260&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84865817260&partnerID=8YFLogxK

U2 - 10.1007/s00493-012-2763-3

DO - 10.1007/s00493-012-2763-3

M3 - Article

AN - SCOPUS:84865817260

VL - 32

SP - 473

EP - 482

JO - Combinatorica

JF - Combinatorica

SN - 0209-9683

IS - 4

ER -